# SDR CALA2024020500335

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737990ER
- Aircraft serial: 60088
- Aircraft time: 27,714 hours, 9,949 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 3941001003
- Part serial: 10313
- Condition: Faulted
- Location: Sta634.88,W/W
- Part time: 27,684 hours, 9,937 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT ON APPROACH FSEU BITE SHOWS FAULT 27-81357. ADDED PICS SHOW FAULTS AND DETAIL. S1 AND S6 PROX SIGNAL SHOWS MARGINAL, REST SHOW FAR. CURRENTLY WORKING FIM TASK 27-81 TASK 806. PER 737NG FIM 27-81 TASK 806 LE CRUISE DEPRESSURIZATION VALVE REQUIRES REPLACEMENT. VALVE, LE, UNCO OFF 29-2781-9-0002 0313 ON 0000 VALVE, LE, UNCO OFF 29-2781-9-0002 0313 ON 29-2781-9-0002 0016 R & R LEADING EDGE UNCOMMANDED MOTION VALVE AS REQUIRED BY FIM, REF AMM TASK 27-81-52-400-801. PERFORMED OPS CHECK REF AMM TASK 27-81-00-700-804. OPS CHECK OF VALVE SATISFACTORY, BUT #4 KRUGER FLAP SHOWED IN TRANSIT WHEN SUPPOSED TO SHOW EXTENDED. TAPPED #4 KRUGER EXTEND FLAP PROX SWITCH AND INDICATION CORRECTED. PROX SWITCH CHANGE LIKELY NECESSARY. PARTS USED: 29-2788-3-0006,QTY :1 40-0595-3-1976,QTY :1 40-0595-3-1985,QTY :1 29-2781-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1686587 SN OFF 0313
